Access count of this item: 20

Files in This Item:
File Description SizeFormat 
2018-10.pdf286.51 kBAdobe PDFView/Open
Title: Symplectic singularities and nilpotent orbits
Authors: Namikawa, Yoshinori
Author's alias: 並河, 良典
Issue Date: 2018
Publisher: 京都大学数理解析研究所
Journal title: 代数幾何学シンポジウム記録
Volume: 2018
Start page: 93
End page: 104
Description: 於 城崎国際アートセンター(2018年10月22日-10月26日)
平成30年度科学研究費補助金 基盤研究(S)(課題番号15H05738, 代表 金銅誠之), 平成30年度科学研究費補助金 基盤研究(S)(課題番号17H06127, 代表 齋藤政彦), 平成30年度科学研究費補助金 基盤研究(S)(課題番号16H06337, 代表 高橋篤史)
Date : Oct. 22, 2018 (Mon) - Oct. 26, 2018 (Fri). Venue : Kinosaki International Arts Center.
Kinosaki Algebraic Geometry Symposium 2018 is partially supported by Grantin-Aid for Scientific Research (S) 15H05738, (S) 17H06127, and (S) 16H06337. Organizers: Hokuto Uehara (Tokyo Metropolitan University), Kiwamu Watanabe (Saitama University), Atsushi Kanazawa (Kyoto University)
URI: http://hdl.handle.net/2433/236408
Appears in Collections:2018

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.